Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 33, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 18, 2013, 9:35 PM CDT. It took effect at Apr 19, 2013, 7:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2013, 9:35 PM CDT (02:35 UTC)
- In effect from
- Apr 19, 2013, 7:00 AM CDT
- Expired
- Apr 20, 2013, 10:00 AM CDT
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
266 WHUS74 KMOB 190235 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 935 PM CDT THU APR 18 2013 ...STRONG OFFSHORE WINDS EXPECTED OVER THE MARINE AREA FRIDAY IN THE WAKE OF A STRONG COLD FRONT PASSAGE... .A STRONG COLD FRONT IS FORECAST TO MOVE INTO THE ALABAMA MARINE WATERS BY 7 AM FRIDAY AND PUSH EAST OF THE WESTERN FLORIDA PANHANDLE COASTAL WATERS BY MIDDAY FRIDAY. STRONG NORTHWEST WINDS ARE EXPECTED IMMEDIATELY IN THE WAKE OF THE FRONT...WITH A STRONG OFFSHORE FLOW PERSISTING OVER THE GULF WATERS FRIDAY NIGHT. GMZ650-655-670-675-191100- /O.NEW.KMOB.SC.Y.0033.130419T1200Z-130420T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 935 PM CDT THU APR 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 10 AM CDT SATURDAY. * WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS FRIDAY MORNING...WITH GUSTS TO 30 KNOTS. WINDS DECREASING BRIEFLY FRIDAY EVENING... BECOMING NORTH TO NORTHEAST AROUND 20 KNOTS EARLY SATURDAY MORNING. * SEAS: 4 TO 7 FEET...HIGHEST WELL OFFSHORE. *PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-191100- /O.NEW.KMOB.SC.Y.0033.130419T1200Z-130419T2300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 935 PM CDT THU APR 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM CDT FRIDAY. * WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS FRIDAY MORNING... DECREASING TO 15 TO 20 KNOTS BY LATE FRIDAY AFTERNOON. * BAYS AND COASTAL WATERWAYS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
759 WHUS74 KMOB 191125 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 625 AM CDT FRI APR 19 2013 ...STRONG OFFSHORE WINDS EXPECTED OVER THE MARINE AREA FRIDAY IN THE WAKE OF A STRONG COLD FRONT PASSAGE... .A STRONG COLD FRONT WILL MOVE INTO THE ALABAMA MARINE WATERS EARLY THIS MORNING...AND PUSH EAST OF THE WESTERN FLORIDA PANHANDLE COASTAL WATERS BY MIDDAY. STRONG NORTHWEST WINDS ARE EXPECTED IMMEDIATELY IN THE WAKE OF THE FRONT...WITH A STRONG OFFSHORE FLOW PERSISTING OVER THE GULF WATERS TONIGHT. GMZ650-655-670-675-192000- /O.CON.KMOB.SC.Y.0033.130419T1200Z-130420T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 625 AM CDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... * WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS THIS MORNING...WITH GUSTS TO 30 KNOTS. WINDS DECREASING BRIEFLY THIS EVENING... BECOMING NORTH TO NORTHEAST AROUND 20 KNOTS EARLY SATURDAY MORNING. * SEAS: 4 TO 7 FEET...HIGHEST WELL OFFSHORE. *PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-192000- /O.CON.KMOB.SC.Y.0033.130419T1200Z-130419T2300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 625 AM CDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS THIS MORNING...DECREASING TO 15 TO 20 KNOTS BY LATE THIS AFTERNOON. * BAYS AND COASTAL WATERWAYS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
622 WHUS74 KMOB 192114 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 414 PM CDT FRI APR 19 2013 ...STRONG OFFSHORE WINDS EXPECTED OVER THE MARINE AREA FRIDAY INTO EARLY SATURDAY IN THE WAKE OF A STRONG COLD FRONT PASSAGE... .A STRONG COLD FRONT MOVED ACROSS THE MARINE WATERS EARLIER TODAY. STRONG NORTHWEST WINDS ARE EXPECTED IN THE WAKE OF THE FRONT...PERSISTING THROUGH MID SATURDAY MORNING. GMZ650-655-670-675-200515- /O.CON.KMOB.SC.Y.0033.000000T0000Z-130420T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 414 PM CDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY. * WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS. WINDS DECREASING BRIEFLY THIS EVENING...BECOMING NORTH TO NORTHEAST AROUND 20 KNOTS EARLY SATURDAY MORNING. * SEAS: 6 TO 8 FEET...HIGHEST WELL OFFSHORE. *PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-192300- /O.CON.KMOB.SC.Y.0033.000000T0000Z-130419T2300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 414 PM CDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS: BECOMING NORTHWEST 20 KNOTS AND GUSTY. * BAYS AND COASTAL WATERWAYS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
063 WHUS74 KMOB 200216 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 916 PM CDT FRI APR 19 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 10 AM CST SATURDAY... .A MODERATE TO STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MID MORNING SATURDAY THEN GRADUALLY DIMINISH THROUGH SATURDAY AFTERNOON. GMZ650-655-670-675-201215- /O.CON.KMOB.SC.Y.0033.000000T0000Z-130420T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 916 PM CDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS BECOMING NORTH TO NORTHEAST AROUND 20 KNOTS EARLY SATURDAY MORNING. * SEAS: 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET FROM 20 TO 60 NM OUT. *PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
314 WHUS74 KMOB 201057 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 557 AM CDT SAT APR 20 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 10 AM CST... .A MODERATE TO STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MID MORNING SATURDAY THEN GRADUALLY DIMINISH THROUGH SATURDAY AFTERNOON. GMZ650-655-670-675-201500- /O.CON.KMOB.SC.Y.0033.000000T0000Z-130420T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 557 AM CDT SAT APR 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS: NORTH 20 TO 25 KNOTS WITH A FEW GUSTS AROUND 30 KNOTS... BECOMING NORTHEAST 15 TO 20 KNOTS LATE SATURDAY MORNING. * SEAS: 3 TO 5 FEET OUT TO 20 NM AND 5 TO 7 FEET FROM 20 TO 60 NM OUT. *PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 9:17 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 18, 9:17 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
917 PM CDT THU APR 18 2013
.MESOSCALE UPDATE...EVENING SFC ANALYSIS SHOWS THE COLD FRONT HAS
MADE IT INTO EASTERN MS AND CENTRAL LOUISIANA AS OF 9 PM. REGIONAL
RADAR IS NOT SHOWING MUCH IN THE WAY OF STRONG/SEVERE ACTIVITY WITH
MOST OF THE PRECIP ACTUALLY OCCURRING IN THE WAKE OF THE FRONTAL
PASSAGE. THIS IS DUE TO THE UPPER LEVEL FLOW REMAINING DEEP
SOUTHWESTERLY ALONG AND BEHIND THE BOUNDARY AS THE UPPER LEVEL TROUGH
AXIS REMAINS POSITIVELY TILTED OUT ACROSS THE SOUTHERN PLAINS.
ADDITIONALLY...THE 00Z JACKSON AND SLIDELL SOUNDINGS REVEALED A WARM
NOSE BETWEEN 600-700 MB THAT WHILE NOT CAPPING THE ATMOSPHERE...IS
LIKELY PREVENTING STRONG UPDRAFTS FROM DEVELOPING ALONG THE LEADING
EDGE OF THE FRONT.
A SIMILAR PATTERN WILL CONTINUE OVERNIGHT WITH THE MAJORITY OF THE
PRECIP OCCURRING IN THE WAKE OF THE FRONT. WE WILL STILL NEED TO
MONITOR FOR THE POTENTIAL OF AN ISOLATED/STRONG TO SEVERE STORM OVER
FAR INLAND SE MS/SW AL OVERNIGHT AS THE FRONT MOVES INTO THE AREA.
MLCAPES WILL STILL LIKELY BE IN THE 500-1000 J/KG RANGE DUE TO
PERSISTENT LOW LEVEL WARM AIR ADVECTION WITH LOW LEVEL AND DEEP LAYER
SHEAR BEING MORE THAN SUFFICIENT TO SUPPORT SEVERE WEATHER.
HOWEVER...THE AFOREMENTIONED MID LEVEL WARMING COMBINED WITH
DECREASING UPPER LEVEL LIFT WILL TEND TO LIMIT THE SEVERE THREAT AND
CONFINE IT TO OUR NORTHWESTERN ZONES...WHERE THE MODEST UPPER LEVEL
LIFT WILL BE ALIGNED WITH THE STRONGER LOW LEVEL JET.
THE FRONT WILL ENTER THE FAR WESTERN CWA AFTER MIDNIGHT AND WILL BE
NEAR THE I-65 CORRIDOR BY DAYBREAK. ADJUSTED THE HOURLY TEMPS/DEWPOINTS
TO BETTER REFLECT THE SHARP GRADIENT EXPECTED WITH THE FRONT. WE WILL
ALSO ISSUE A SMALL CRAFT ADVISORY FOR THE MARINE AREA BEGINNING AT 7
AM AS STRONG WINDS ARE EXPECTED IN THE WAKE OF THE FRONT. 34/JFB
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO 10 AM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
20 TO 60 NM...
SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...
NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...
SOUTHERN MOBILE BAY...
&&Hazardous weather outlook, Apr 18, 3:12 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 312 PM CDT THU APR 18 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-192000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 312 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH RISK OF RIP CURRENTS REMAINS ALONG THE BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH TONIGHT. A COLD FRONT APPROACHES THE CENTRAL GULF COAST LATE TONIGHT BRINGING A LINE OF SHOWERS AND STORMS EASTWARD. THIS LINE IS FORECAST TO APPROACH AND BE MOVING ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA BETWEEN MIDNIGHT AND 6 AM. FREQUENT LIGHTNING STRIKES AND STRONG WIND GUSTS WILL BE LIKELY WITH THE STRONGER THUNDERSTORMS EMBEDDED WITHIN THE LINE. SOME STORMS POSSIBLY SEVERE. STRONG TO LOCALLY DAMAGING WINDS AND PERHAPS...AN ISOLATED TORNADO WOULD BE THE PRIMARY SEVERE WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE LINE OF STORMS WILL CONTINUE TO PROGRESS STEADILY EASTWARD ON FRIDAY. THERE WILL REMAIN A LOW RISK OF AN ISOLATED OCCURRENCE OF DAMAGING WINDS FRIDAY MORNING MAINLY ALONG AND NORTHWEST OF INTERSTATE 65 AND NORTH OF THE HIGHWAY 84 CORRIDOR A FEW HOURS AFTER SUNRISE. A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES OF ALABAMA AND NORTHWEST FLORIDA IS FORECAST ON FRIDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED ON AN ISOLATED BASIS LATE TONIGHT INTO FRIDAY MORNING. GMZ630>633-635-650-655-670-675-192000- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 312 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS WILL RESULT IN CHOPPY TO ROUGH CONDITIONS ON BAYS AND SOUNDS. SEAS GRADUALLY BUILDING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS...WAVES AND SEAS LOCALLY HIGHER IN SCATTERED TO NUMEROUS SHOWERS AND STORMS ON FRIDAY. IN THE WAKE OF A COLD FRONTAL PASSAGE FRIDAY...MODERATE TO STRONG NORTHWEST TO NORTHERLY FLOW SETS UP. CHOPPY TO ROUGH CONDITIONS LOOK TO PERSIST OVER BAYS AND SOUNDS INTO FRIDAY NIGHT. SEAS 3 TO 5 FEET NEAR SHORE LOOK TO RANGE FROM 4 TO 7 FEET WELL OFFSHORE ON THROUGH SATURDAY...BEFORE CONDITIONS IMPROVE BY SATURDAY NIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:55 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 19, 6:20 AM CDT | Rip Current Statement | MOB | 13 hr | |
| Apr 19, 6:44 AM CDT | Areal Flood Advisory | MOB | Clarke, Washington | 3 hr |
| Apr 19, 6:35 PM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 16 hr |
| Apr 19, 6:35 PM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 16 hr |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.